Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

The Freudenthal compactification

Seria
Rozprawy Matematyczne tom/nr w serii: 262 wydano: 1988
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction...................................................5
2. ℬ-filters and ℬ-compactifications..................6
3. The weight of φX.........................................12
4. Other properties of φX................................15
5. Extensions of maps and subspaces............21
6. Subordinate subsets of C*(X)......................25
7. Quasi-component spaces...........................30
8. References.................................................33
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 262
Liczba stron
36
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXII
Daty
wydano
1988
Twórcy
  • Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061, USA
autor
  • Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061, USA
Bibliografia
  • [A] Keith R. Allen, Dendritic compactifications, Pacific J. Math. 57 (1957), 1-10.
  • [B₁] B. J. Ball, Proper shape retracts, Fund. Math. 89 (1975), 177-189.
  • [B₂] B. J. Ball, Quasicompactifications and shape theory, Pacific J. Math. 84 (1979), 251-259.
  • [BS] B. J. Ball and R. R. Sher, A theory of proper shape for locally compact spaces, Fund. Math. 86 (1974), 163-192.
  • [BY₁] B. J. Ball and Shoji Yokura, Compactifications determined by subsets of C*(X), Topology Appl. 13 (1982), 1-13 [Erratum: ibid. 14 (1982), 227],
  • [BY₂] B. J. Ball and Shoji Yokura, Compactifications determined by subsets of C*(X), II, Topology Appl. 15 (1983), 1-6.
  • [Ba] B. Banaschewski, On Wallman method of compactification, Math. Nachr. 27 (1963), 105-114.
  • [BvM] P. C. Baayen and J. van Mill, Compactifications of localy compact spaces with zero-dimensional remainder, Gen. Top. and Appl. 9 (1978), 125-129.
  • [C] Richard E. Chandler, Hausdorff compactifications, Marcel Decker, New York 1976.
  • [CD] M. H. Clapp and R. F. Dickman, Jr., Unicoherent compactifications, Pacific J. Math. 43 (1972), 55-62.
  • [DH] P. F. Duvall, Jr. and L. S. Husch, Homeomorphisms with polyhedral irregular sets. Trans. Amer. Math. Soc. 180 (1973), 389-406.
  • [Di₁] B. Diamond, Some properties of almost rimcompact spaces, Thesis, Univ. of Manitoba, 1982.
  • [Di₂] B. Diamond, Some properties of almost rimcompact spaces, preprint.
  • [Di₃] B. Diamond, Almost rimcompact spaces, preprint.
  • [Di₄] B. Diamond, A characterization of those spaces having zero-dimensional remainders, preprint.
  • [Di₅] B. Diamond, Closed maps and spaces with zero-dimensional remainders, preprint.
  • [Di₆] B. Diamond, Products of spaces with zero-dimensional remainders, preprint.
  • [D] R. F. Dickman Jr., Some characterizations of the Freudenthal compactification of a semicompact space, Proc. Amer. Math. Soc. 19 (1968), 631-633.
  • [DMR] R. F. Dickman, Jr, R. A. McCoy and L. R. Rubin, C-separated sets in certain metric spaces, Proc. Amer. Math. Soc. 40 (1973), 285-290.
  • [Do] Jesus M. Dominguez, Continuous function algebra and the Freudenthal compactification for a class of rimcompact spaces, preprint.
  • [Du] James Dugundji, Topology, Allyn and Bacon, Boston 1970.
  • [E₁] R. Engelking, Outline of General Topology, North Holland Publ. Co., 1968.
  • [E₂] R. Engelking, On the Freudenthal compactification, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astron. Phys. 9 (1961), 379-383.
  • [ES] R. Engelking and E. G. Skljarenko, On compactifications allowing extensions of mappings, Fund. Math. 53 (1963), 65-79.
  • [FG] Ky Fan and Noel Yottesman, On compactifications of Freudenthal and Wallman, Indag. Math. 14 (1952). 504-510.
  • [Fl₁] Jurgen Flachsmeyer, Zur Theorie der H-abgeschlossenen Erweiterungen, Math. Zeitschr. 94 (1966), 349-381.
  • [Fl₂] Jurgen Flachsmeyer, Über Erweiterungen mit nulldimensional gelegenem Adjunkt, in: Contributions to extension theory of topological structures, Berlin 1967
  • [F₁] H. Freudenthal, Über die Enden topologischer Räume und Gruppen, Math. Zeitschr. 33 (1931), 692-713.
  • [F₂] H. Freudenthal, Entwicklungen von Räumen und ihre Gruppen, Comp. Math. 4 (1937), 145-234.
  • [F₃] H. Freudenthal, Neuaufbau der Endertheorie, Ann. of Math. 43 (1942), 261-279.
  • [F₄] H. Freudenthal, Kompaktsierungen und Bikompaktsierungen, Indag. Math. 13 (1951), 184-192.
  • [F₅] H. Freudenthal, Enden und Primenden, Fund. Math. 39 (1952), 189-210.
  • [F₆] H. Freudenthal, Bündige Räume, Fund. Math. 48 (1960), 307-312.
  • [Fr] O. Frink, Compactifications and semi-normal spaces, Amer. J. Math. 86 (1964), 602-607.
  • [Ga] I. S. Gal, Proximity and precompact structures I & II, Indag. Math. 21 (1959), 304-326.
  • [G-M] A. Garcia-Maynez, Basis and compactifications, Am. Inst. Mat. Univ. Nac. Autonoma Mexico 17 (1977), 17-39.
  • [G] J. deGroot, Topologische Studiën, Thesis, Groningen 1942.
  • [GJ] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand Reinhold, New York 1960.
  • [GM] J. deGroot and R. H. McDowell, Locally connected spaces and their compactifications, Illinois J. Math. 11 (1967), 353-364.
  • [GN] J. deGroot and T. Nishura, Inductive compactness as a generalization of semi-compactness, Fund. Math. 58 (1966), 201-218.
  • [H] M. Henriksen, An algebraic characterization of the Freudenthal compactification for a class of rimcompact spaces, Topology Proceedings 2 (1977), 169-178.
  • [HI] M. Henriksen and J. R. Isbell, Local connectedness in the Stone-Čech compactification, Illinois J. Math. 1 (1957), 574-582.
  • [HW] W. Hurewicz and H. Wallman, Dimension Theory, Princeton Univ. Press, 1968.
  • [I] J. R. Isbell, Uniform spaces, Math. Surveys No 12, Amer. Math. Soc., Providence, RI, 1964.
  • [Iv] A. A. Ivanov, Regular extensions of topological spaces, in: Contributions to extension theory of topological structures, Boden 1967.
  • [K] John L. Kelly, General Topology, American Book — Van Nostrand — Reinhold, New York 1969.
  • [Ma₁] K. D. Magill, Jr, N-point compactifications, Amer. Math. Monthly 72 (1965), 1075-1081.
  • [Ma₂] K. D. Magill, Jr, Countable compactifications, Canad. J. Math. 18 (1966), 616-620.
  • [Mc] J. R. McCartney, Maximum zero-dimensional compactifications, Proc. Camb. Phil. Soc. 68 (1970), 653-661.
  • [M₁] Kiiti Morita, On the simple extension of a space with respect to a uniformity, I, II, III, IV, Proc. Acad. Japan 27 (1951), 65-72, 130-137, 166-171.
  • [M₂] Kiiti Morita, On bicompactifications of a semibicompact space. Sci. Rep. Tokyo Bunrika Daigaku, Sect. A, 4 (1952), 222-229.
  • [M₃] Kiiti Morita, On images of an open interval under closed continuous mappings, Proc. Japan Acad. 35 (1959), 15-19.
  • [M₄] Kiiti Morita, On closed mappings. Proc. Japan Acad. 32 (1956), 539-543.
  • [Ms] Kiiti Morita, On closed mappings II, Proc. Japan Acad. 33 (1957), 325 327.
  • [Ni] Togo Nishiura, Semi-compact spaces and dimension, Proc. Amer. Math. Soc. 12 (1961), 922-924.
  • [Na] Olav Njastad, On Wallman-type compactifications, Math. Zeitschr. 91 (1966), 267-276.
  • [No₁] Krzysztof Nowiński, Closed mappings and the Freudenthal compactification. Fund. Math. 76 (1972), 71-83.
  • [No₂] Krzysztof Nowiński, Extension of closed mappings, Fund. Math. 85 (1974), 9-17.
  • [Pe] B. J. Pearson, Dendritic compactifications of certain dendritic spaces, Pacific J. Math. 47 (1973), 229-232.
  • [Pr] V. V. Proizvolov, On peripherally bicompact tree-like spaces, Soviet Math. Dokl. 10 (1969), 1491-1493.
  • [R] Marlon C. Rayburn, On the Stoilow-Kerekjato compactification, J. London Math. Soc. (2), 6 (1973), 193-196.
  • [Ri₁] W. Rinow, Perfekte lokal zusammenhangende Kompaktifigierungen und Primendentheorie, Math. Zeitschr. 84 (1964), 294-304.
  • [Ri₂] W. Rinow, Zur Theorie der Primenden, Math. Nachr. 29 (1965), 367-373.
  • [Sh₁] R. B. Sher, Property $SUV^∞$ and proper shape theory. Trans. Amer. Math. Soc. 190 (1974), 345-356.
  • [Sh₂] R. B. Sher, Products and sums of absolute proper retracts, Colloq. Math. 33 (1975), 91-102.
  • [Sh₃] R. B. Sher, Docility at infinity and compactifications of ANR's, Trans. Amer. Math. Soc. 221 (1976), 213-224.
  • [Sk₁] E. G. Skljarenko, Bicompact extensions of semibicompact spaces, Dokl. Akad. Nauk SSSR 120 (1958), 1200-1203.
  • [Sk₂] E. G. Skljarenko, On perfect bicompact extensions (in Russian), Dokl. Akad. Nauk SSSR 137 (1961), 39-41; Soviet Math. 2 (1961), 238-240.
  • [Sk₃] E. G. Skljarenko, On perfect bicompact extensions II, Dokl. Akad. Nauk SSSR 146 (1962), 103-106; Soviet Math. 3 (1962), 1455-1458.
  • [Sk₄] E. G. Skljarenko, Some questions in the theory of bicompactifications, Amer. Math. Soc. Transl. 58 (1966), 216-244.
  • [Sm₁] J. M. Smirnov, Example of a non-semibicompact completely regular space with a zero-dimensional complement in its Čech compactification, Dokl. Akad.
  • [Sm₂] J. M. Smirnov, On proximity spaces (in Russian), Mat. Sb. 31 (1952), 543-547; Amer. Math. Soc. Transl. 38 (1964), 5-35.
  • [St] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700.
  • [Wh] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Pub. 28 (1942).
  • [Wi] Steven Willard, General Topology, Addison-Wesley, Reading 1970.
  • [Z] Leo Zippen, On semicompact spaces, Amer. J. Math. 57 (1935), 327-341.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-2e6dda8a-62e2-49b0-a566-39dd538438db
Identyfikatory
ISBN
83-01-07777-8
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.